PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 2 | 191-197
Tytuł artykułu

A set on which the Łojasiewicz exponent at infinity is attained

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that for a polynomial mapping $F = (f₁,..., fₘ): ℂ^n → ℂ^m$ the Łojasiewicz exponent $𝓛_∞(F)$ of F is attained on the set ${z ∈ ℂ^n: f₁(z) ·...· fₘ(z) = 0}$.
Słowa kluczowe
Rocznik
Tom
67
Numer
2
Strony
191-197
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-25
Twórcy
  • Faculty of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
  • Faculty of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [BR] R. Benedetti and J. J. Risler, Real Algebraic and Semi-Algebraic Sets, Hermann, Paris, 1090.
  • [CK] J. Chądzyński and T. Krasiński, Exponent of growth of polynomial mappings of ℂ² into ℂ², in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa, 1988, 147-160.
  • [J] Z. Jelonek, Testing sets for properness of polynomial mappings, Inst. Math., Jagiellonian University, preprint 16 (1996), 37 pp.
  • [NZ] A. Némethi and A. Zaharia, Milnor fibration at infinity, Indag. Math. 3 (1992), 323-335.
  • [P₁] A. Płoski, Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of ℂ², Ann. Polon. Math. 51 (1990), 275-281.
  • [P₂] A. Płoski, A note on the Łojasiewicz exponent at infinity, Bull. Soc. Sci. Lettres Łódź 44 (17) (1994), 11-15.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z2p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.